# SDR XNOA01109

- Difficulty date: March 25, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flap
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O FROM DAY, OUTBOARD FLAPS WOULD NOT RETRACT PAST 5 DEGREES. ALL APPLICABLE ENA EMERG/ABNORMAL PROCEDURES COMPLETED. AIRCRAFT RETURNED TO DAY.  INSPECTED FLAP SYSTEM. NO DEFECTS NOTED. RESET SYSTEM. OPS CHECK SYSTEM SEVERAL TIMES. OPS CHECK GOOD IAW 727 MM 27-52-0.
